# SDR CALA0700333

- Difficulty date: July 1, 2007
- Submitted: July 2, 2007
- Operation: Air carrier
- Aircraft: N69311
- Make and model: Boeing 7373T0
- Aircraft serial: 23362
- Aircraft time: 62,840 hours, 33,718 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Part number: 6549574411
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND AFT PRESSURE BULKHEAD FORWARD FACE LOWER CHORD ANGLE CORRODED AT STA 1016 FROM S27L T0 S27R.  THE ANGLE WAS REMOVED AND REPLACED IAW SRM 51-40-02.
